Aicardi, Francesca. "On the number of perfect binary quadratic forms.." Experimental Mathematics 13.4 (2004): 451-457. <http://eudml.org/doc/53858>.
@article{Aicardi2004, author = {Aicardi, Francesca}, journal = {Experimental Mathematics}, language = {eng}, number = {4}, pages = {451-457}, publisher = {Taylor & Francis, Philadelphia}, title = {On the number of perfect binary quadratic forms.}, url = {http://eudml.org/doc/53858}, volume = {13}, year = {2004}, }
TY - JOUR AU - Aicardi, Francesca TI - On the number of perfect binary quadratic forms. JO - Experimental Mathematics PY - 2004 PB - Taylor & Francis, Philadelphia VL - 13 IS - 4 SP - 451 EP - 457 LA - eng UR - http://eudml.org/doc/53858 ER -